# SDR CALA2019111101959

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 530002664
- Condition: Damaged
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5300-02572 REV A OP 002 DURING VIASAT AFT DOUBLE R INSTALLATION P/N AR230-2502-02,1EA HOLE MIS-DRILLED THROUGH DO UBLER AND CROWN SKIN AT STA 625.5 ABOVE I/B SIDE OF STR 2R.REF S T. ENGINEERING N/R ACCOMPLISHED EC/RA 5300-02664 ON CROWN STRUCTURE INSTALLATION SE E LOG PAGE 3783598 FOR INSPECTION REQUIREMENT (REF NR0076290) WO RK ACCOMPLISHED BY INSPECTED BY
